# SDR PIDA20050185

- Difficulty date: October 31, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 47,277 hours, 27,446 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 4038891916
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO PILOT "A" CHANNEL DISENGAGES.  REPLACED "A" SYSTEM FCC.  OPERATION NORMAL PER MM 22-11-00.
